Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another drug failure Racer

Posted by SLS on April 22, 2006, at 14:09:50

In reply to Re: Another drug failure SLS, posted by Racer on April 22, 2006, at 11:06:01

> > nortriptyline 100mg
> > Wellbutrin 300mg
> > Lamictal 150mg
> > Abilify 10mg

> Have you considered raising the Wellbutrin to 450?

I guess that might be the next step.

> How long have you been on Lamictal now?

For at least 6 years.

> I know you had a good response to it when you started, but could it be that's turned on you now?

I don't think so. Actually, I tried lowering the dosage last week. I felt considerably worse, so raised it back up and added another 50mg.

> And do you think the nortriptyline could be part of the problem?

I doubt it, but it won't hurt to keep that thought as a possibility.

> Maybe adding something that hits 5HT would help balance things?

Many people respond well to Wellbutrin + SRI. I will certainly consider it.

> Or, what was your reaction to Provigil, again?

I didn't like that drug. It made my depression horribly worse, and I couldn't justify continuing the trial beyond two weeks.

> Whatever happens, Scott, you're a good man, and I hope things turn around very soon for you. Your hopeful nature is inspiring.

Thanks. I appreciate the warm sentiments.

(I'm still secretly hoping that this stuff will start working again by this time next week. Don't tell anyone).


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:635786
URL: http://www.dr-bob.org/babble/20060417/msgs/635862.html